There are zero published studies about Vyvanse or Lisdexamfetamine and acne. Interestingly, this massive 2014 study of 55,825 dermatology patients found an association between the frequency of ADHD in acne versus control patients (in other words, people with acne are twice as likely to have attention deficit disorder), implying that the underlying cause of acne (possibly inflammation) is causal to ADD.
On the question of Vyvanse and acne: Vynvanse is a stimulant, and anecdotally nearly any stimulant can trigger acne. This is not strongly backed by research. This study of 83,000 women found that caffeine intake was negatively correlated with acne rosacea.
This can occur by a variety of mechanisms, including disrupted sleep, increased sebum production, and increased stress. If you started taking Vynvanse and your acne got worse, you should probably turn to another ADD treatment. Modafanil is a another stimulant with fewer (or at least different) skin-related side effects.
If you have used Vyvanse and experienced an increase in acne, please tell us about it in the comments section. Be sure to include as much information as possible, including when you started taking Vyvanse, the dosage, other side effects you experienced, and any other relevant data.